# SDR IPXA2022062483456

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: D5327052700000
- Part serial: NSN
- Condition: Damaged
- Location: Fwd Cargo #131de
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:A300FWD CARGO PNL# 131 DE HAS EDGE DAMAGEREPAIR IAW SREO-A300-5320-42722-F
